# SDR COMA0560374

- Difficulty date: July 2, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 27,142 hours, 25,827 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10012
- Part serial: 230A
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION.  REPLACED RT FLAP OUTBD ACTUATOR.
